Ionpackings in the space
Beiträge zur Algebra und Geometrie, Tome 22 (1986), pp. 81-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BAG_1986__22_138337,
author = {K\'AROLY BEZDEK},
title = {Ionpackings in the space},
journal = {Beitr\"age zur Algebra und Geometrie},
pages = {81--88},
year = {1986},
volume = {22},
zbl = {0609.52008},
url = {http://geodesic.mathdoc.fr/item/BAG_1986__22_138337/}
}
KÁROLY BEZDEK. Ionpackings in the space. Beiträge zur Algebra und Geometrie, Tome 22 (1986), pp. 81-88. http://geodesic.mathdoc.fr/item/BAG_1986__22_138337/